Congruences for Alternating Triple Harmonic Sums

Zhong Yan SHEN, Tian Xin CAI

PDF(331 KB)
Acta Mathematica Sinica, Chinese Series ›› 2012, Vol. 55 ›› Issue (4) : 737-748. DOI: 10.12386/A20120071
Articles

Congruences for Alternating Triple Harmonic Sums

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2012, 55(4): 737-748 https://doi.org/10.12386/A20120071

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(331 KB)

Accesses

Citation

Detail

Sections
Recommended

/